MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 460990471
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.D4 and h4 the lot#, expiration date, and manufacture date are unknown.Investigation summary: the reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A manufacturing record review could not be completed as the lot number was not provided by the customer.
 
Event or Problem Description
A medwatch was received regarding a monitoring kit w/safeset¿ ii, 03 ml flush device & marvelous valve that experienced leakage during use.It was reported that "patient had r [right] ulnar a-line [arterial line].Tubing not due until tomorrow night.Grabbing blood to send down a lactic acid.Blood drawn.As pushing through "wasted" blood through safeset, balloon in syringe pops.Blood leaks quickly out of syringe from a-line.Line clamped.Tubing changed." additional event information obtained from ufmw: this is not a laboratory device or laboratory test.The location where event occurred was in hospital¿s critical care.

Brand Name
MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22812661
Report Number9617594-2025-01689
Device Sequence Number20999221
Product Code DRS
UDI-Device Identifier00840619069087
UDI-Public00840619069087
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number460990471
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown